# SDR 99FDEA00202

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652083430
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01,3) ON UPPER SURFACE OF UPPER CHORD BS 1130, RBL 47-49, WL 208.  *S/D*  REMOVED AND REPLACED CORROSION, FLAP PEENED AREA AND INSTALLED REPAIR STRAP PER FEDEX EA 7-5310-45275.
